# SDR IPXA2021060770230

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 56,845 hours, 19,050 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ATB-NO EMERG DECL'D-NO EQUIP USED-LANDED UNEVENFULLY.   RIGHT FMC BLANK SCREEN AT CRUISE. FMC RIGHT RETURN TO FULL DISPLAY EXT POWER SWAPR & R RH MCDU REF AMM 34-61-02-00-802/400/802.  NO FAULTS NOTED AT THIS TIME
